MathSciNet Relay Station
MathSciNet bibliographic data
MR1025323 34K15 (34C10 34K40)
Wang, Zhicheng A necessary and sufficient condition for the oscillation of higher-order neutral equations. Tohoku Math. J. (2) 41 (1989), no. 4, 575–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement